| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.In this state the device may not be able to deliver defibrillation therapy if needed.There as no patient involvement with this event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify but unable to duplicate the reported issue.The root cause was unable to be determined.The connecting cables and wire harnesses were reseated as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description